| Model Number |
G154 |
| Medical Device Problem Codes |
Signal Artifact/Noise (1036); Over-Sensing (1438); Pacing Problem (1439)
| Health Effect - Clinical Code |
Asystole (4442)
| Date of Event |
06/11/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that this cardiac resynchronization therapy defibrillator (crt-d) exhibited far-field oversensing.In the stored episode, pacing inhibition was noted that lasted approximately 4 seconds.Technical services (ts) inquired whether a procedure had been performed on the date of the event as noisy signals were noted on the right ventricular (rv) and right atrial (ra) channels and could be electromagnetic interference (emi).Ts recommended to perform an isometrics test to further evaluate.No adverse patient effects were reported.This crt-d remains in service.
Additional Manufacturer Narrative
The local area sales representative was contacted for additional information.At this time, no further information is available.Should additional information become available this report will be updated.